# SDR UIEA200800266

- Difficulty date: July 18, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285U00721
- Condition: Failed
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION/ FIRE WARNING BELL ON GROUND.  NO EICAS MESSAGE (NO OTHER LIGHTS OR WARNINGS).  REPLACED A15 CARD AT THE M5206 MODULE.  OPS CHECKED OK.  (S)
